# SDR SWIA202161671

- Difficulty date: August 1, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP IB HINGE BOX ASSY AFT OB ATTACHMENT BOLT NUT IS CORRODED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED O/B FLAP I/B HINGE BOX ASSEMBLY AFT ATTACHMENT FITTING MOUNT NUTS IAW CRJ 200 AMM 57-21-35-400-801
